Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 45, Number 4

All articles in this issue are freely accessible.

The unsteady boundary layer on a cylinder due to small transverse oscillations
D. E. Wilson.
Quart. Appl. Math. 45 (1987), 601-626
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 917013
A rigorous justification of the Reynolds equation
Giovanni Cimatti.
Quart. Appl. Math. 45 (1987), 627-644
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 917014
Asymptotic thermoelastic behavior of flat plates
D. Blanchard and G. A. Francfort.
Quart. Appl. Math. 45 (1987), 645-667
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 917015
Diffusion and convection of vorticity at low Reynolds numbers produced by a rotlet interior to a circular cylinder
K. B. Ranger.
Quart. Appl. Math. 45 (1987), 669-678
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 917016
On the solutions of clamped Reissner-Mindlin plates under transverse loads
Thomas C. Assiff and David H. Y. Yen.
Quart. Appl. Math. 45 (1987), 679-690
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 917017
On a nonlinear problem of the theory of potential flows
Elias Wegert.
Quart. Appl. Math. 45 (1987), 691-694
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 917018
Note on the functional-differential equation $(d/dx){𝜙(x)}-a𝜙(x^{𝜆})=0$
Ll. G. Chambers.
Quart. Appl. Math. 45 (1987), 695-696
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 917019
Membrane caps
R. W. Dickey.
Quart. Appl. Math. 45 (1987), 697-712
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 917020
Dynamic fracture of a beam under compression
Luke F. Mannion.
Quart. Appl. Math. 45 (1987), 713-719
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 917021
Second-order closure models for rotating turbulent flows
Charles G. Speziale.
Quart. Appl. Math. 45 (1987), 721-733
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 917022
Nonlinear acoustic wave propagation in atmosphere
S. I. Hariharan.
Quart. Appl. Math. 45 (1987), 735-748
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 917023
Two-scale eigenfunction methods with an application to the visual system
L. Sirovich and B. W. Knight.
Quart. Appl. Math. 45 (1987), 749-768
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 917024
A hyperbolic Stefan problem
R. E. Showalter and N. J. Walkington.
Quart. Appl. Math. 45 (1987), 769-781
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 917025
Caustics associated with the asymptotic solution of the diffusion equation
Steven P. Anderson and Arthur D. Gorman.
Quart. Appl. Math. 45 (1987), 783-787
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 917026
Lyapunov exponents and subspace evolution
M. Rokni and B. S. Berger.
Quart. Appl. Math. 45 (1987), 789-793
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 917027
On Amundson’s model of the unsteady combustion of a slab of carbon
Steven I. Rosencrans.
Quart. Appl. Math. 45 (1987), 795-807
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 917028
The winding of a relaxed elastic line on a cylinder
Gerald S. Manning.
Quart. Appl. Math. 45 (1987), 809-815
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 917029

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website